# SDR SWAA2020080700166

- Difficulty date: July 9, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FORWARD CARGO BAY DOOR CUTOUT THRESHOLD SUB WEB AT BS 440 - 494,  WL 154,  RBL 25.   REMOVED FCB SUB THRESHOLD WEB IAW SRM 51-40-02. OUT OF LIMITS IAW SRM 53-30-15-1A-1. ORIG; MAT'L THICKNESS .045. REMAINING THICKNESS .033 AFTER CORROSION REMOVAL IAW SRM 51-10-02.  LOCATED,  DRILLED, AND INSTALLED A NEW WEB IAW SRM 51-40-02,  DWG. 143A8330, AND DWG 143A8120.
